Open Access
November 2012 Nonlinear wavelet regression function estimator for censored dependent data
Fateh Benatia, Djabrane Yahia
Afr. Stat. 7(1): 391-411 (November 2012).


Let $(Y,C,X)$ be a vector of random variables where $Y,$ $C$ and $X$ are, respectively, the interest variable, a right censoring and a covariable (predictor). In this paper, we introduce a new nonlinear wavelet-based estimator of the regression function in the right censorship model. An asymptotic expression for the mean integrated squared error of the estimator is obtained to both continuous and discontinuous curves. It is assumed that the lifetime observations form a stationary $\alpha-$mixing sequence.


Download Citation

Fateh Benatia. Djabrane Yahia. "Nonlinear wavelet regression function estimator for censored dependent data." Afr. Stat. 7 (1) 391 - 411, November 2012.


Published: November 2012
First available in Project Euclid: 1 February 2013

zbMATH: 1258.62046
MathSciNet: MR3034386

Primary: 62G07 , 62G20

Keywords: Censored data , mean integrated squared error , Nonlinear wavelet-based estimator , Nonparametric regression , Strong mixing

Rights: Copyright © 2012 The Statistics and Probability African Society

Vol.7 • No. 1 • November 2012
Back to Top